# SDR 96ZZZX5421

- Difficulty date: October 8, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Pilatus Aircraft USA Ltd., repair station LF1R294K
- Aircraft: N124BW
- Make and model: Pilats PC12
- Aircraft serial: 124
- System (JASC): 5220 · Emergency Exits
- Part: Emergency Exit
- Part number: 5522012036
- Condition: Seal Leaks
- Location: Cabin
- Part time: 207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INVESTIGATION OF MOISTURE REPORT REVEALED ALL INSULATION FROM EMERGENCY EXIT TO AFT PRESSURE BULKHEAD DETERIORATED AND SOAKING IN WATER.  SUBMITTER STATED IMMEDIATE INSPECTION RECOMMENDED; FAULTY SEAL.
